Can I start taking triquilar after I took a morning after pill?
- 30 Oct 2012 by Yuuka
- 5 November 2012
Hi. I have a question and hope someone will answer it:) I went to see a doctor to get triquilar for the first time. A nurse gave me all the information about it and she also told me not to take a morning after pill before I start taking triquilar but I took a morning after pill last weekend. My question is, can I still start taking triquilar when I get my next period?
Hello Yuuka, & welcome to the site. I believe the nurse meant like right away, not a week later, but to be safe, giver her a call, or call your pharmacist just to make sure you can start it on time. Brest wishes to you...
Yes, she meant right after, because of the excess of hormones in your body. Start it like you were told to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2012 • 2 answers
Posted 19 Nov 2012 • 1 answer
Posted 22 Jan 2013 • 1 answer
Posted 9 Sep 2013 • 2 answers
Posted 22 Jun 2018 • 1 answer